# SDR CA150116016

- Difficulty date: January 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 15,438 hours
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 85750700001
- Condition: Overspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FLAP RETRACTION ALTITUDE CALLED FOR "FLAP 0, BLEEDS ON, CLIMB POWER" SHORTLY AFTER SELECTING THE FLAP LEVER TO 0 RECEIVED THE FLAP POWER CAUTION LIGHT, NOTICED THAT THE FLAPS APPEARED TO BE STUCK IN THE 5 DEGREE POSITION. CHECKED WITH ATC AND CONTINUED TO CLIMB. THEN BEGAN TO RUN THE FLAP POWER CHECKLIST AND WERE UNABLE TO RESET THE FAULT AND WERE DIRECTED TO PROCEED WITH THE ABNORMAL FLAP LANDING CHECKLIST. WHILE CARRYING OUT THE CHECKLISTS, I NOTICED THAT THE SPEED WAS AT 215KTS AND AN OVER SPEED CONDITION WITH THE FLAPS OCCURRED AND IMMEDIATELY REDUCED TO 200KTS OR LESS FOR THE REMAINDER OF THE FLIGHT. CLEARED US BACK TO THE AIRPORT AND BEGAN OUR DESCENT. WE THEN CONTACTED ATC AND GAVE THEM MORE INFORMATION REGARDING THE FAILURE. UPON ARRIVAL WE RECEIVED A MESSAGE TO CALL MAINTENANCE WITH THE ENGINES STILL RUNNING TO PERFORM A RESET. WITH CONSULTATION WITH MOC WE WERE ABLE TO RESET THE FAULT AND THE FLAPS WERE WORKING NORMALLY. WE ADVISED THEM THAT WE OVER SPEED THE FLAPS AND THEY ADVISED US THAT WE COULD DEFER AN INSPECTION FOR 7 DAYS. MAINTENANCE ACTION: FLAP OVER SPEED INSPECTION WAS CARRIED OUT AS PER AMM 05-50-36 WITH NO FAULT FOUND, AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
